MathSciNet Relay Station
MathSciNet bibliographic data
MR1656780 (99m:35097) 35K55 (35Q80 58E99 68U10)
Cao, Frédéric Partial differential equations and mathematical morphology. J. Math. Pures Appl. (9) 77 (1998), no. 9, 909–941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement